MAUDE Adverse Event Report: DERMAL COOLING PACK/VACUUM/MASSAGER COOLSCULPTING ELITE SYSTEM; DERMAL COOLING PACK/VACUUM/MASSAGER

DERMAL COOLING PACK/VACUUM/MASSAGER COOLSCULPTING ELITE SYSTEM; DERMAL COOLING PACK/VACUUM/MASSAGER
Catalog Number CS-S3-002-D-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperplasia (1906)
Date of Event 06/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Allergan aesthetics received a report of a patient treated lower abdomen on (b)(6) 2024, on (b)(6) 2025 with coolsculpting curve 150 developed numbness and paradoxical hyperplasia (ph).
 
Additional Manufacturer Narrative
Paradoxical adipose hyperplasia (ph/pah) is a known potential adverse event addressed in the product labeling.According to the coolsculpting user manual, under rare adverse events, paradoxical adipose hyperplasia (ph) is characterized by a visibly enlarged tissue volume within the treatment area, which may develop two to five months after treatment.Surgical intervention may be required.Pah is not related to any coolsculpting device failure mode but it is included in the risk management files of the device because it is a risk that is inherent to the use cryolipolysis for localized fat reduction.A supplemental report will be submitted if and when additional information is obtained.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a3a, a4, a6, and b5.
 
Event or Problem Description
Allergan aesthetics received a report of a patient treated lower abdomen on (b)(6) 2024, (b)(6) 2025, and (b)(6) 2025 with coolsculpting elite curve 150 and curve 80 developed numbness and paradoxical hyperplasia (ph).

Brand Name
COOLSCULPTING ELITE SYSTEM
Common Device Name
DERMAL COOLING PACK/VACUUM/MASSAGER
Manufacturer (Section D)
DERMAL COOLING PACK/VACUUM/MASSAGER
4410 rosewood dr
dublin CA 94558
Manufacturer (Section G)
DUBLIN REFURBISH
4410 rosewood dr
dublin CA 94558
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key22879963
Report Number3007215625-2025-00631
Device Sequence Number10062672
Product Code OOK
UDI-Device Identifier00816417021619
UDI-Public(01)00816417021619(11)210504(17)991231
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K183514
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCS-S3-002-D-00
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight102 KG
Patient RaceWhite